# SDR AALA20101208TUL14

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 56,958 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 984 LOWER FORWARD WINDOW PAN EAR CRACKED.  INSTALLED REPAIR ANGLE, STRAP AND FILLERS PER PRELIMINARY EA AND AARD 53-10-00-25.
